MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET MP - 12; OXIMETER

MASIMO - 52 DISCOVERY RD SET MP - 12; OXIMETER
Model Number 4083-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.During simulation testing, the cable passed manual and preset conditions and provided accurate measurements.  the cable was determined to be functioning as designed.
 
Event or Problem Description
The customer reported when the cable is connected and being used the spo2 readings were staying in the 80s even when the sensor was moved to different sites the readings remained in the 80s.No patient impact or consequences were reported.

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key8908943
Report Number3011353843-2019-00040
Device Sequence Number10894159
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public00843997009782
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083-9
Device Catalogue Number4083
Device Lot Number18GDN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1